Cone Metric Spaces, Cone Rectangular Metric Spaces and Common Fixed Point Theorems

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-47 Number-1
Year of Publication : 2017
Authors : M. Srivastava; S.C. Ghosh
  10.14445/22315373/IJMTT-V47P502

MLA

M. Srivastava; S.C. Ghosh "Cone Metric Spaces, Cone Rectangular Metric Spaces and Common Fixed Point Theorems", International Journal of Mathematics Trends and Technology (IJMTT). V47(1):5-13 July 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
A common fixed point theorem for a pair of weakly compatible mappings is proved in a cone metric pace. We also proved a fixed pint theorem in cone rectangular metric space by using rational type contractive condition.

References
[1] Abbas M. and Jungck G., Common fixed point results for noncommuting mappings without continuity in cone metric spaces, Journal of Mathematical Analysis and Applications, 341 (2008), 416–420.
[2] Azam A., Arshad M. and Beg I., Banach contraction principle on cone rectangular metric spaces, Appl. Anal. Discrete Math., (to apper), 1,2.
[3] Branciari A., A fixed point theorem of Banach-Caccippoli type on a class of generalized metric spaces, Publ. Math. Debrecen, 57 (2000), 31–37.
[4] Huang L.G. and Zhang X., Cone metric spaces and fixed point theorems of contractive mappings, Journal of Mathematical Analysis and Applicaions, 332(2), (2007), 1468–1476.
[5] Jungck G., Commuting mappings and fixed points, Amer. Math. Monthly., 73 (1976), 261–263.
[6] Jungck G., Compatiblemappings and common fixed points, International Journal of Mathematics and Mathematical Seiences, 9 (1986), 771–779.
[7] Jungck G. and Rhoades B.E., Fixed Points for set valued functions without continuity, Indian J. Pure Appl. Math., 29 (1998), 227–238.
[8] Pant R.P., Common fixed points of non-commutating mappings, J. Math. Anal. Appl. 188 (1994), 436-440.
[9] Pant R.P., Pant V. and Jha K., A note on common fixed point under strict contractive conditions, J. Math Anal. Appl. 227 (2002), 879-880.
[10] Sessa S., On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. (Beograd)(N.S.), 32 (1982), 149–153.
[11] Kannan R., Some results on fixed points, Bull. Cal. Math. Soc. 60 (1968), 71-76.

Keywords
We also proved a fixed pint theorem in cone rectangular metric space by using rational type contractive condition.